# SDR ASOA2014122311923

- Difficulty date: November 21, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 25,406 hours, 17,861 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FWD EQUIP BAY FLOOR PANEL CRACKED.   REPAIRED IAW REO 670-53-11-509 AND GREO670-53-11-509. REV B.  MAJOR REPAIR.
